# SDR FDEA202104020811

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757236
- Aircraft serial: 24738
- Aircraft time: 67,136 hours, 26,138 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Bent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON I/B DOOR PANEL 443LL BENT OUT AT TOP AFT CORNER REPAIRED ACCESS DOOR IAW B757 SRM 54-50-01 SHEET 1 AND 51-70-08-2R FIG 5
